Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 23, NWS Amarillo, TX

July 31, 2015Potter County, Randall County, Texas

NWS Amarillo, TX issued this flash flood warning at Jul 31, 2015, 8:42 AM CDT for Potter County, Randall County, Texas. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2015, 8:42 AM CDT (13:42 UTC)
Expired
Jul 31, 2015, 11:30 AM CDT
In force
3 hr
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Flood severity
None

Counties Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 27 km from the middle of the area, began a volume at 13:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 8:51 AM CDTFLASH FLOOD2 Wsw Amarillo, TX1.09 INCHES OF RAINFALL AT AMARILLO COLLEGE IN 30 MINUTES
Jul 31, 9:10 AM CDTFLASH FLOOD8 W Amarillo, TXWATER ACROSS ROADWAY AT HOPE ROAD AND INTERSTATE 40. CAUSED VEHICLE TO HYDROPLANE OFF ROADWAY.
Jul 31, 9:13 AM CDTFLASH FLOOD3 E Amarillo, TXINTERSTATE 40 AT GEORGIA EASTBOUND AND WASHINGTON ST. IN BOTH DIRECTIONS ARE CLOSED DUE TO VERY HEAVY RAINFALL
Jul 31, 9:27 AM CDTFLASH FLOOD7 Sw Amarillo, TXCOULTER NORTH OF HOLLYWOOD STREETS WATER ACROSS ROADWAY
Jul 31, 9:38 AM CDTFLASH FLOOD6 Ssw Amarillo, TXSTREET FLOODING AT BELL AND ARDEN STREETS IN AMARILLO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 1.7 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2015-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1099 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2015-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1099 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
844 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

868 
WGUS54 KAMA 311342
FFWAMA
TXC375-381-311630-
/O.NEW.KAMA.FF.W.0023.150731T1342Z-150731T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
842 AM CDT FRI JUL 31 2015

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  POTTER COUNTY IN THE PANHANDLE OF TEXAS...
  RANDALL COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 1130 AM CDT

* AT 841 AM CDT...MEDIA HAS REPORTED THUNDERSTORMS WITH HEAVY 
RAINFALL OVER THE WEST SIDE OF AMARILLO.  NATIONAL WEATHER SERVICE 
METEOROLOGISTS ARE TRACKING THUNDERSTORMS WITH 1 TO 2 INCH PER HOUR 
RAINFALL RATES OVER THE AMARILLO METRO AREA.  FLASH FLOODING IS 
LIKELY TO OCCUR WITH THESE STORMS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CANYON...             AMARILLO...           UMBARGER...
  PALO DURO CANYON...   LAKE TANGLEWOOD...    BUFFALO LAKE...
  VALLEY DE ORO...      BUSHLAND...           TIMBERCREEK CANYON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3475 10217 3562 10216 3562 10162 3475 10163

$$

BIEDA
4 follow-up statements
605 
WGUS74 KAMA 311413
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
913 AM CDT FRI JUL 31 2015

TXC375-381-311630-
/O.CON.KAMA.FF.W.0023.000000T0000Z-150731T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POTTER TX-RANDALL TX-
913 AM CDT FRI JUL 31 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR RANDALL AND POTTER
COUNTIES UNTIL 1130 AM CDT...

* AT 910 AM CDT...EMERGENCY MANAGEMENT REPORTED THUNDERSTORMS 
PRODUCING 1 TO 2 INCHES OF RAIN OVER THE AMARILLO METRO AREA WITH 
PORTIONS OF INTERSTATE 40 BEING SHUT DOWN.  ADDITIONAL RAINFALL OF 
UP TO AN INCH IS POSSIBLE OVER THE NEXT HOUR. WHILE PRECIPITATION   
MAY TAPER OFF IN SOME AREAS...IT WILL TAKE SOME TIME FOR ANY HIGH   
WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CANYON...             AMARILLO...           UMBARGER...
  PALO DURO CANYON...   LAKE TANGLEWOOD...    BUFFALO LAKE...
  VALLEY DE ORO...      BUSHLAND...           TIMBERCREEK CANYON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL RESULT IN HIGH WATER LEVELS
AT UNDERPASSES ALONG INTERSTATE 40...ESPECIALLY AT THE BELL AND
WASHINGTON STREET BRIDGES. MOTORISTS ARE STRONGLY URGED TO REDUCE
SPEEDS ON INTERSTATE 40 AND BE PREPARED TO BE DIVERTED OFF THE 
INTERSTATE SHOULD HIGH WATER BE OBSERVED.

&&

LAT...LON 3475 10217 3562 10216 3562 10162 3475 10163

$$

BIEDA
904 
WGUS74 KAMA 311505
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1005 AM CDT FRI JUL 31 2015

TXC375-381-311630-
/O.CON.KAMA.FF.W.0023.000000T0000Z-150731T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POTTER TX-RANDALL TX-
1005 AM CDT FRI JUL 31 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR RANDALL AND POTTER
COUNTIES UNTIL 1130 AM CDT...

* AT 1002 AM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING  
ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATES 1 TO 2 INCHES OF   
RAIN FELL OVER AMARILLO WITH FLOODING LIKELY TO CONTINUE. WHILE 
PRECIPITATION MAY TAPER OFF IN SOME AREAS...IT WILL TAKE SOME TIME 
FOR ANY HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CANYON...             AMARILLO...           UMBARGER...
  PALO DURO CANYON...   LAKE TANGLEWOOD...    BUFFALO LAKE...
  VALLEY DE ORO...      BUSHLAND...           TIMBERCREEK CANYON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL HAS RESULTED IN HIGH WATER 
LEVELS AT UNDERPASSES ALONG INTERSTATE 40...ESPECIALLY AT THE BELL 
AND WASHINGTON STREET BRIDGES. MOTORISTS ARE STRONGLY URGED TO REDUCE
SPEEDS ON INTERSTATE 40 AND BE PREPARED TO BE DIVERTED OFF THE 
INTERSTATE SHOULD HIGH WATER BE OBSERVED.

&&

LAT...LON 3475 10217 3562 10216 3562 10162 3475 10163

$$

BIEDA
347 
WGUS74 KAMA 311558
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1058 AM CDT FRI JUL 31 2015

TXC375-381-311630-
/O.CON.KAMA.FF.W.0023.000000T0000Z-150731T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POTTER TX-RANDALL TX-
1058 AM CDT FRI JUL 31 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN RANDALL AND
POTTER COUNTIES UNTIL 1130 AM CDT...

* AT 1056 AM CDT...AMARILLO...POTTER AND RANDALL COUNTY EMERGENCY 
MANAGEMENT REPORTED FLASH FLOODING IN THE AMARILLO METRO AREA WITH  
BETWEEN 1 TO 2 INCHES OF RAIN FALLING OVER THE LAST 3 HOURS.  
THUNDERSTORMS HAVE NOW MOVED OUT OF THE AMARILLO AREA...BUT IT WILL 
TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  AMARILLO...           LAKE TANGLEWOOD...    VALLEY DE ORO...
  BUSHLAND...           TIMBERCREEK CANYON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL RESULT IN FLOODING OF MANY
STREETS ACROSS THE CITY OF AMARILLO...ESPECIALLY IN POOR DRAINAGE
AREAS. MOTORISTS ARE URGED TO AVOID FLOODED ROADWAYS AS THE HIGH
WATER LEVELS...UP TO SEVERAL FEET DEEP IN SOME INSTANCES...MAY CAUSE
CARS TO STALL AND POSE A HAZARD TO PUBLIC SAFETY.

&&

LAT...LON 3502 10217 3562 10216 3562 10162 3501 10163

$$

BIEDA
810 
WGUS74 KAMA 311624
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1124 AM CDT FRI JUL 31 2015

TXC375-381-311638-
/O.EXP.KAMA.FF.W.0023.000000T0000Z-150731T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POTTER TX-RANDALL TX-
1124 AM CDT FRI JUL 31 2015

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN RANDALL
AND POTTER COUNTIES WILL BE ALLOWED TO EXPIRE AT 1130 AM CDT...

EMERGENCY MANAGERS HAVE INDICATED THAT FLASH FLOODING IN THE 
AMARILLO AREA HAS ENDED WITH DOPPLER RADAR SHOWING STORMS EAST OF 
THE WARNED AREA.  THEREFORE...THE FLASH FLOOD WARNING WILL BE 
ALLOWED TO EXPIRE.  

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  AMARILLO...           LAKE TANGLEWOOD...    VALLEY DE ORO...
  BUSHLAND...           TIMBERCREEK CANYON...

LAT...LON 3502 10217 3562 10216 3562 10162 3501 10163

$$

BIEDA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 6:24 AM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, Jul 31, 6:24 AM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
624 AM CDT FRI JUL 31 2015

.AVIATION...
THE COMBINATION OF CONVECTION AND PATCHY FOG WILL LEAD TO A LOW
CONFIDENCE 12Z TAF ISSUANCE. A LINE OF CONVECTION WHICH IS CURRENTLY
AFFECTING THE KDHT TERMINAL SHOULD CONTINUE A SLOW EASTWARD
PROGRESSION TO IMPACT KGUY AND POSSIBLY KAMA BEFORE 15Z. AS STRONGER
EMBEDDED STORMS MOVE OVER THE TERMINAL...WE COULD SEE PREVAILING
CONDITIONS BRIEFLY DROP TO IFR/LIFR. OUTSIDE OF THESE STRONGER STORMS
CONDITIONS HOVER RIGHT AROUND MVFR TO IFR DUE TO FLUCTUATING
VISIBILITIES. WHILE ON THE TOPIC OF VISIBILITIES...PATCHY FOG HAS
DEVELOPED OUT AHEAD OF THE WESTERN CLUSTER OF STORMS. THIS HAS
ALLOWED VISIBILITIES AT KAMA DROP TO A HALF MILE OVER THE PAST HOUR.
THIS WILL LIKELY BE A BRIEF OCCURRENCE AS VISIBILITIES SHOULD IMPROVE
AS THE OUTFLOW FROM THE WESTERN CLUSTER MOVES ACROSS THE TERMINAL.

THE COMBINATION OF FOG AND CONVECTION SHOULD DIMINISH AT THE
TERMINALS AROUND THE MIDDLE OF THE DAY TO ALLOW CONDITIONS TO IMPROVE
BACK TO VFR. THIS IMPROVEMENT WILL BE SHORT LIVED AS ADDITIONAL
CONVECTION IS EXPECTED THIS AFTERNOON/OVERNIGHT. PREVAILING
CONDITIONS WILL DEPEND GREATLY ON THE LOCATION OF THE EMBEDDED STORMS
SO EXPECT ADJUSTMENTS BY LATER ISSUANCE.

&&

.PREV DISCUSSION... /ISSUED 452 AM CDT FRI JUL 31 2015/

DISCUSSION...
SCATTERED THUNDERSTORMS ACROSS THE OKLAHOMA AND WESTERN TEXAS
PANHANDLES THIS MORNING ARE SLOW MOVING...AND EFFICIENT RAINFALL
PRODUCERS. SETUP REMAINS SOMEWHAT SIMILAR TO LAST FEW DAYS IN THAT
SEVERAL INGREDIENTS FOR HEAVY RAINFALL LINE UP ACROSS THE PANHANDLES.
MOISTURE PLUME SHIFTING SLIGHTLY WESTWARD THIS MORNING ACROSS NEW
MEXICO...THOUGH UPPER LEVEL FLOW SHIFTING TO BECOME MORE
NORTHWESTERLY RESULTING IN A SETUP FOR CONVECTION TO DRIFT INTO THE
PANHANDLES FROM THE MOUNTAINS. AT THE SURFACE...MOIST UPSLOPE FLOW
WILL CONTINUE TO KEEP A FAIRLY DECENT MOISTURE SOURCE ACROSS ALL OF
THE PANHANDLES. PWAT VALUES RANGE FROM 1.5 TO NEAR 2 INCHES THROUGH
EARLY SUNDAY AS SURFACE FLOW REMAINS SOUTH TO SOUTHEASTERLY. OUTSIDE
OF CONVECTION ARRIVING VIA NORTHWEST FLOW...A FEW INGREDIENTS CAUSE
SOME UNCERTAINTY IN THE COVERAGE OF THUNDERSTORMS THIS AFTERNOON AND
EVENING. LIFTING MECHANISM MAY BE LACKING ACROSS THE AREA AS A
WEAK...LINGERING SURFACE BOUNDARY HAS DRIFTED FURTHER SOUTH. DEBRIS CLOUD
COVER FROM THIS MORNING'S CONVECTION MAY ALSO CONTRIBUTE TO AVAILABLE
INSTABILITY. OVERALL EFFECTIVE SHEAR IS LOW...SO WHILE SEVERE STORMS
ARE NOT EXPECTED A FEW COULD PRODUCE A WIND THREAT. HEAVY RAINFALL
AND THE POTENTIAL FOR FLOODING/FLASH FLOODING IS THE PRIMARY THREAT.
EVEN THOUGH UNCERTAINTY IS LOW IN WHERE EXACTLY STORMS WILL
DEVELOP...ANY THAT DO WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND
WILL HAVE SLOW STORM MOTION. HAVE OPTED TO EXTEND THE FLASH FLOOD
WATCH THROUGH SATURDAY MORNING ACROSS THE WESTERN PANHANDLES.

OVERALL SETUP CHANGES LITTLE OVER THE NEXT FEW DAYS WITH UPPER LEVEL
FLOW NORTHWESTERLY AND SURFACE MOISTURE REMAINING IN PLACE. TIMING OF
SHORTWAVE IMPULSES DRIFTING INTO THE AREA...ALONG WITH OROGRAPHICALLY
INDUCED CONVECTION WILL KEEP CHANCES FOR PRECIPITATION ACROSS THE
PANHANDLES. UPPER LEVEL HEIGHTS BEGIN RISING ON SUNDAY NIGHT AND INTO
MONDAY AND HAVE ADJUSTED BLEND POPS AFTER MONDAY TO CONCENTRATE ON
AREAS OF BEST CHANCES...THOUGH THIS WILL LIKELY CHANGE AS FORECAST
CONFIDENCE INCREASES IN EXTENT OF THE UPPER LEVEL RIDGE BUILDING IN
AND DRYING THE AREA OUT FOR A FEW DAYS MIDWEEK.

ELSENHEIMER

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING
     ZONES: DALLAM...DEAF SMITH...HARTLEY...MOORE...OLDHAM...
     POTTER...RANDALL...SHERMAN.

OK...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING
     ZONES: CIMARRON.

&&

14/18
Hazardous weather outlook, Jul 31, 4:08 AM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
408 AM CDT FRI JUL 31 2015

OKZ001>003-TXZ001>020-312115-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
408 AM CDT FRI JUL 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS
PANHANDLES. THESE STORMS WILL BE SLOW MOVING...AND CAPABLE OF
PRODUCING HEAVY RAINFALL...WHICH MAY RESULT IN FLOODING OR FLASH
FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE WESTERN
PANHANDLES. SOME STORMS STRONGER STORMS COULD PRODUCE GUSTY WINDS TO
AROUND 50 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF THE OKLAHOMA AND TEXAS PANHANDLES
THROUGH WEDNESDAY. THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY
RAINFALL...WHICH MAY LEAD TO FLOODING OR FLASH FLOODING. SOME STRONGER STORMS
COULD PRODUCE GUSTY WINDS TO AROUND 50 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

ELSENHEIMER

In the hours before

Special weather statement, Jul 31, 3:46 AM CDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
346 AM CDT FRI JUL 31 2015

OKZ001-002-TXZ001-002-310930-
CIMARRON OK-DALLAM TX-SHERMAN TX-TEXAS OK-
346 AM CDT FRI JUL 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHERMAN...EXTREME
NORTHEASTERN DALLAM...EXTREME SOUTHWESTERN TEXAS AND SOUTHEASTERN
CIMARRON COUNTIES UNTIL 430 AM CDT...

AT 346 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTH OF STRATFORD...MOVING NORTH AT 10
MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHWESTERN SHERMAN COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3657 10228 3663 10202 3641 10202 3640 10211
TIME...MOT...LOC 0846Z 166DEG 8KT 3647 10210

14

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 7:23 PM CDTSpecial Weather StatementAMADallam52 min
Jul 30, 9:22 PM CDTAreal Flood AdvisoryAMADallam3 hr
Jul 31, 2:39 AM CDTSpecial Weather StatementAMASherman51 min
Jul 31, 3:46 AM CDTSpecial Weather StatementAMASherman44 min
Jul 31, 4:10 AM CDTAreal Flood AdvisoryAMADallam110 min
Jul 31, 5:51 AM CDTAreal Flood AdvisoryAMADeaf Smith, Oldham3 hr
Jul 31, 5:58 AM CDTAreal Flood AdvisoryAMADallam, Sherman3 hr
Jul 31, 6:53 AM CDTAreal Flood AdvisoryAMADeaf Smith, Oldham3 hr
Jul 31, 8:00 AM CDTAreal Flood AdvisoryAMASherman3 hr
Jul 31, 8:49 AM CDTAreal Flood AdvisoryAMAMoore, Sherman3 hr
Jul 31, 9:33 AM CDTAreal Flood AdvisoryAMAArmstrong, Carson, Hansford, Hutchinson3 hr
Jul 31, 11:18 AM CDTAreal Flood AdvisoryAMAOchiltree3 hr
Jul 31, 11:53 AM CDTFlash Flood WarningAMAOchiltree3 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.